A 26-year-old female asked:
Disclaimer

After consuming tetracycline, cn i expose to light?

1 doctor answer
Dr. Joel Gallant
35 years experience in Infectious Disease
Yes, but...: You might burn more easily. Wear sunscreen.
Answered on Oct 1, 2013

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 56-year-old member asked:
Dr. Heidi Fowler
24 years experience in Psychiatry
Tetracycline: Tetracycline is an antibiotic that is often used for the treatment of acne and skin infections.
A 54-year-old member asked:
Dr. Joel Gallant
35 years experience in Infectious Disease
Be careful: Tetracycline makes you more sensitive to the sun (photosensitivity), so wear sunscreen and be careful.
1
1 thank
A 38-year-old male asked:
Dr. Clarence Wimberly
Specializes in Family Medicine
Tetracycline: Not a good idea to take this medication indefinitely because you will get side affects of the antibiotic. Young people will get staining of the teeth, ... Read More
7
7 thanks
A 27-year-old female asked:
Dr. Martin Raff
55 years experience in Infectious Disease
No: Chlorhexidine is a bisbiguanide, unrelated to tetracycline. It is used in disinfectants (disinfection of the skin and hands), cosmetics (additive to ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month